Modeling and Numerical Simulation of Material Science

Vol.2 No.1(2012), Paper ID 16554, 13 pages

DOI:10.4236/mnsms.2012.21001

 

A Numerical Approach on Reduction of Young’s Modulus During Deformation of Sheet Metals

 

Chetan Nikhare

 

 

Copyright © 2012 Chetan Nikhare et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Nikhare, C. (2012) A Numerical Approach on Reduction of Young’s Modulus During Deformation of Sheet Metals. Modeling and Numerical Simulation of Material Science, 2, 1-13. doi: 10.4236/mnsms.2012.21001.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.